# SDR DL777060343

- Difficulty date: April 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,595 hours, 4,892 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S417U029
- Condition: Sparks
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLORESCENT LIGHT SPARKED.  FOUND LIGHT BULB CONTACT AND LIGHT ASSY CONTACT BOTH ARCED, FWD TO MCO AND PLAC PER MEL.  REMOVED AND REPLACED LIGHT ASSY.  REMOVED AND REPLACED BALLAST AND OEU 3-2-1.  REPOSITIONED LAMP, OPS OKAY.
